# SDR 96ZZZX341

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0815 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP AT LT MID-SHIP.  PER T.S.M., REPLACED POWER SUPPLY.  FIRST UNIT BAD FROM STOCK AND THEN BATTERY WAS DEAD.  SWAPPED BATTERY PACK FROM RT SIDE WITH NEW POWER SUPPLY.  LIGHTS OPERATE NORMALLY.  MID-LEFT EMERGENCY LIGHT BATTERY, 3214-54.  MID-RIGHT EMERGENCY LIGHT BATTERY, 3214-54.  MID-RIGHT EMERGENCY LIGHT BATTERY, 3214-54.  STC SA 3432NM.  REFERENCE OPERATOR CONTROL NR AWXA96003, AND NR 96ZZZX340. (X)
